×

Found 335 Documents (Results 1–100)

100
MathJax

CR-submanifolds of Chen-type two in non-flat complex space forms. (English) Zbl 1459.53057

Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 756, 97-110 (2020).
MSC:  53C40 53C42 32V30
PDF BibTeX XML Cite
Full Text: DOI

On the six-dimensional sphere with a nearly Kählerian structure. (English. Russian original) Zbl 1462.53017

J. Math. Sci., New York 245, No. 5, 553-567 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 146, 3-16 (2018).
MSC:  53C15 53C56 53C55
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification